# SDR SWIA201127721

- Difficulty date: September 17, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 20,875 hours, 16,523 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE MESSAGE ON GEAR DOWN SELECTION.  (FLT 4500)  REPLACED MLG SELECTOR VALVE.  PN: 750005000 SN OFF: 0095T.
